# SDR SWAA2016072054074

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.70, IN FLANGE RADIUS AT FORWARD LOWER SPAR.   REPAIRED THE RIB IAW SRM.
